# SDR REXA2024062000459

- Difficulty date: May 14, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 22,080 hours, 16,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H AFT OVERWING EMERGENCY EXIT DOOR S/N SB1424 TOP FORMER IS CRACKED.  REPAIRED RH AFT EMERGENCY EXIT DOOR IAW ENDEAVOR EA CRJ952-16668 REV IR DATED 5/31/24. REQUIRES NDT STEP 3 IAW CRJ900, EA NO: CRJ952-16665, REV IR. CONDUCTED AN EDDY CURRENT INSPECTION ON R/H AFT EMERGENCY EXIT DOOR UPPER FORMER CUT LINE EDGES IAW ENDEAVOR AIR EA CRJ952-16665 REV IR(P1) DATED 5/21/2024 STEP 3. ONE INDICATION NOTED DURING INSPECTION, EXCEEDING 60% FSH. FAILED NDT. NO OTHER INDICATIONS NOTED AT THIS TIME. INDICATION IS APPROX. .100"" IN LENGTH PROPAGATING OUT OF CUT LINE EDGE. INDICATION IS MARKED ON THE PART. REQUIRES NDT STEP 3 IAW CRJ900, EA NO: CRJ952-16668, REV IR. CORRECTION TO LINE 2A CORRECTIVE ACTION: CONDUCTED AN EDDY CURRENT INSPECTION ON R/H AFT EMERGENCY EXIT DOOR UPPER FORMER CUT LINE EDGES IAW ENDEAVOR AIR EA CRJ952-16668 REV IR(P1) DATED 5/21/2024 STEP 3. ONE INDICATION NOTED DURING INSPECTION, EXCEEDING 60% FSH. FAILED NDT. NO OTHER INDICATIONS NOTED AT THIS TIME. INDICATION IS APPROX. .100"" IN LENGTH PROPAGATING OUT OF CUT LINE EDGE. INDICATION IS MARKED ON THE PART. PERFORMED HFEC OF RH AFT EMERGENCY EXIT DOOR CUTLINE EDGE IAW ENDEAVOR AIR EA CRJ952-16668 REV IR(P1) DATED 5/21/2024 STEP 3 & 8. NO INDICATIONS NOTED AT THIS TIME.	 "
